# SDR DL76G050178

- Difficulty date: March 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 59,529 hours, 14,284 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Part number: 271003372
- Part serial: D01088
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 96 KNOTS CREW RECEIVED T/O CONFIG WARNING MESSAGE T/O WAS ABORTED A/C RETURNED TO GATE FOR REPAIRS.  REPLACED PSEU M162 WAS AND FSPM M839.
